# SDR FDEA200906222519

- Difficulty date: June 22, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 33,925 hours, 10,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53973599204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT- FR60 CROSSBEAM WITH CORROSION BTW Y1300 AND Y1390.  BEAM REPAIRED IAW SRM 53-10-15 FIG 207.
